Click to search

A status report on drug-associated acne and acneiform eruptions.

Review article
Momin SB, et al. J Drugs Dermatol. 2010.

Abstract

Several drugs have been associated with the development of eruptions that may simulate acne vulgaris. These drugs include corticosteroids, epidermal growth factor receptor inhibitors, cyclosporine, anticonvulsants, antipsychotics, antidepressants, tumor necrosis factor-alpha (TNF-alpha) inhibitors, anabolic steroids, danazol, antituberculosis drugs, quinidine, azathioprine and testosterone. In some cases, the eruption is clinically and histologically similar to acne vulgaris while, in other cases, the eruption is clinically suggestive of acne vulgaris without any histologic information. Additionally, in other cases of drug-associated acneiform eruptions, despite clinical similarity, histologic features are not consistent with acne vulgaris.

PMID

20645524 [PubMed - indexed for MEDLINE]
 Citation 6 of 97 Back to results 

Similar articles

See all